Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

SgtPepper

Member
  • Posts

    25
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  • Location
    UK

Recent Profile Visitors

1418 profile views
  1. Grapeseed Extract and Bilberry Extract are two natural health suppliments that strengthen capillaries. I take them both every day. You can pick them up from most health food stores. Try taking them for a while to see if they do anything. They helped for me I would say. Also try eating lots of fresh blueberries and blackcurrents, as they also strengthen capillaries. Green tea does too! You may want to drink this after it's cooled down though, to avoid flushing. Finally, try drinking lots of Camom
  2. oh, and while you're at that health food store looking for Grape Seed Extract you might also want to pick up some pure Aloe Vera gel. It has a moisturising and soothing effect on damaged skin and can be applied to your face at night before bed.
  3. Hi, i suffered from acne (now over it) and facial redness (still a problem) and have been on a course of Accutane so hopefully I can be of some help! - My redness all started from using too many harsh anti-acne chemicals on my face. If you use an acne fash wash dont! Ditto for BP or any of those other chemicals. All you want to use on your face is a mild facewash specially formulated forsesitive skin, maybe once a day, and some sensitive skin moisturiser to be applied only on days when your ski
  4. Hey all, thank you for the supportive words. Well it's been almost a year now since I stopped Accutane i think so here's a little update. I've pretty much resigned myself to the fact that I will probably have pinkish cheeks for the rest of my life. To be honest, they really arent that bad - just mildly flushed looking. I would say i probably have mild rosacea which I maybe hope to treat with lasers one day. I went through a phase right after the Accutane where I would flush bright red all the
  5. Ok, you've been off the drug a week? No need to worry what-so-ever, its far too early days! Pretty much everyone that takes Accutane experiences flushing to some degree or another. It should/will subside with time - you might have to give it 3 or 4 months to get all the drug out your system though (or the side effects from it anyway). Worrying about it is the worst thing you can do as the anxiety will only make things worse. My advice is try and forget about it. If your still experiencing lots
  6. I think you making the right move, im a big advocator of the natural approach. Saying that i would like to try a course of Finacea as it sounds promising. Have you tried Aloe Vera - it seems to work quite well for me.
  7. To avoid shaving rash you need to make sure you're shaving properly! - Try and only ever shave after a warm shower. The warm water softens your stubble. - Find a GOOD shaving foam. I like Nivea's Sensitive Shaving Gel for Men. Take a minute or two to massage it into wet skin thoroughly. - Always make sure your razor is extremely sharp. - Shave with the grain wherever possible. - Apply a non-scented gentle moisturiser after your shave. I like Simple's Sensitive Moisturiser for Men.
  8. Its sounds like you dont have Rosacea, especially if that was 2 dermatologist opinions BUT i would still be very careful if you plan to go on Accutane. I think the idea solution for you would be this: try and get LOW DOSE prescription of the drug, say around 5 - 15 Mg. Accutane is weird in that high doses may cause rosacea like symptoms but low doses can actually help rosacea sufferers, completely illogical i know, but it seems to be true. Speak to your derm about this. A low dose should still
  9. I think eveyone on here must know how you feel, especially with the looking in the mirror thing. The first thing i used to do when i woke up was check my skin in the bathroom mirror, which would ruin my day if my skin was looking particularly bad. I would also check my reflection in everything (car windows, shop windows, shop mirrors) which must seem like i was pretty vain but it was more a self-concious thing. I've actcally managed to pretty much get rid of my acne from a course of Accutane. I
  10. Yup, exact same thing happens here too. The sitting down thing is the same for me also. I've been off Accutane 6 months now, hoping the flushing will eventually pass. The only advice i could give you is try not to worry about it. I find if i stop stressing about flushing all the time I do actually flush a little less.
  11. Re: diet - i hear cutting down on diary products is good for a lot of people. You could maybe give it a shot as an experiment? My mum studies herbal medicine and is always talking about how certain food are anti-inflamitory - i would guess that these could be useful at impoving rosacea? As far as which foods are anti-inflamitory the only two i can remember are pineapple and omega-3 fish oil! I hear omega-3 is really good for skin in general. You could always do some research on other anti-inflam
  12. My advice would to to stay the hell away from all chemical products. I think people on here know a million and one tricks that are supposed to get rid of red marks left by acne so you should get a few replies. I would suggest only going with natural products. There is a great product called Jojoba oil - try and get 100% pure stuff. Put this on your skin after washing with a gentle cleanser. You intuition will probably be asking yourself what the hell your doing as this stuff is REALLY oily but
  13. Accutane is a weird drug. Supposedly low doses (10mg or less) can help with Rosacea symptoms, although im not sure which symptoms - it might not help with redness, maybe only 'spot' like symptoms from the rosacea. Someone on here will be able to tell you more. High doses (40mg+) can cause rosacea - this is what seems to have happened to me. Ask your derm. Accutane does work wonders for clearing acne - ive seen it clear pretty moderate sufferers faces up so much you'd never guess they'd had a sop
×